# SDR FDEA202405050580

- Difficulty date: May 5, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 36,900 hours, 20,470 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON RH WING CENTER FLAP LOWER SKIN RIB12 - RIB13 BETWEEN S2.2 AND S2.4   REQUIRES EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON RH WING CENTER FLAP LOWER SKIN RIB12-RIB13 BETWEEN S2.2 & 2.4 WAS EVALUATED AND FOUND NOT IN CONFORMITY WITH SRM 57-50-00-201 FIG.205.   COMPLIED WITH EA 6-5750-T0379129 P1 REPAIRED THE EXISTING REPAIR,  THE REPAIR WAS CATEGORY "A" AND WAS CLASSIFIED AS MAJOR PER GMM6-2-100.
